Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My husband is experiencing a great fluctuation in his blood

My husband is experiencing a great fluctuation in his blood pressure. If he moves from a relaxed position in his chair or lays down, his head starts to pound and his blood pressure shoots up. The last reading was 209/84 and then when he leaned back in the chair, we took it again and it was 158/78. He has had the headache on and off all day. He had heart stints put in in March of this year. He also had to be off his Plavix for 5 days in preparation of getting an Epideral injection, which got canceled. Could being off the Plavix for those 5 days be causing this issue?
Sat, 27 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband has been on blood pressure medication for 1 month after being taken to the ER by ambulance for light headedness, nausea and weakness. Spent the night. Lots of tests. Not a stroke or heart. Blood pressure still fluxuating greatly. Right now it s 154/100. He is lightheaded and just feels crummy. Is this another trip to the ER?

doctor1 MD

I am taking 5 mg of amlodipine for spikes in blood pressure. I am experiencing some side effects...lightheadedness, tiredness, just not feeling great. My doctor decreased from 10 mg. Can I cut 5 mg in half? my blood pressure is 85/60...too low. O have no other heart problems. I am 82 and in great physical shape.

doctor1 MD

My husband is feeling well, i took his blood pressure 4 times and they all came back in the 90 s over in the 60 s with a pulse rate in the 40 s. is that ok?

Loading Online Doctors....